# SDR HALA2018030800072

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 25,324 hours, 59,646 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 3184
- Condition: Partial Deploy
- Location: Pax Door
- Part time: 1,748 hours, 3,840 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARTIAL MAIN CABIN DOOR SLIDE DEPLOYMENT AT GATE.   REPLACED MAIN DOOR SLIDE IAW AMM 25-61-01, SECURITY CHECKED GOOD. OK FOR SERVICE.
